# SDR 2004UALA00301

- Difficulty date: April 1, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 49,188 hours, 8,101 cycles
- Engine: Pwa PW4060
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE, RIGHT ENGINE FUEL FILTER DISPLAYED DURING CLIMBOUT.  FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED.  THE SWITCH WAS TESTED IN THE SHOP, AND FOUND TO BE SLIGHTLY OUT OF CALIBRATION, BUT NOT ENOUGH TO CAUSE THE EVENT.  AS A RESULT OF SHOP FINDINGS, THE MOST LIKELY CAUSE OF THIS EVENT IS A LOOSE CONNECTOR AT THE SWITCH (FIXED DURING SWITCH REPLACEMENT).
